Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 670509, 11 pages
http://dx.doi.org/10.1155/2011/670509
Research Article

Asymptotic Behaviour of the Iterates of Positive Linear Operators

Department of Mathematics, Technical University of Cluj-Napoca, Street Memorandumului 28, 400114 Cluj-Napoca, Romania

Received 4 December 2010; Accepted 20 March 2011

Academic Editor: Pavel Drábek

Copyright © 2011 Ioan Gavrea and Mircea Ivan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioan Gavrea and Mircea Ivan, “Asymptotic Behaviour of the Iterates of Positive Linear Operators,” Abstract and Applied Analysis, vol. 2011, Article ID 670509, 11 pages, 2011. https://doi.org/10.1155/2011/670509.